# SDR FDEA2020060341116

- Difficulty date: May 4, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA7169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, CORROSION ON FRAME, ON BOTTOM SIDE OF THE FLOOR SUPPORT, AT STA 1781 LBL 46 (MARKED NR 8).  COMPLETED REPAIR ON FLOORBEAM STA 1781 LBL 46 PER EA 1-5300-T0354162.  TITLE, FUSELAGE, GENERAL CORROSION ON FLOORBEAM STA 1781 UPPER CHORD TAB OUT.
